# SDR COMA0160872

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,247 hours, 15,080 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Condition: Cracked
- Location: Beam
- Part time: 15,247 hours, 15,080 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED ON UPPER WEB.CUT OUT DAMAGE SECTION AND INSTALLED TEMPORARY REPAIR TO UPPER AND LOWER WEB.  I/A/W REO 601R-53-61-345.
